# SDR SWAA085133

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 54,244 hours, 47,246 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 727SW
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL 8000 APU FIRE WARNING LIGHT ILLUMINATED AND WARNING SOUNDED, DISCHARGED FIRE BOTTLE AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED OVERHEAT DETECTOR PER MM.
